Inner thigh rashes getting worse.

Hello doctor,

I got infected with inner thigh rashes so I used candid B cream but not helpful so,

I consulted with doctors they gave medicine like cream, capsules and powder but

still it’s not cured and getting worse and now pus is also coming and in night itching.
So please suggest any treatment to get cured sooner.

Inner thigh rashes getting worse.
Answered
Dermatology

Answer ( 1 )

  1. hi rupesh
    welcome to medimetry
    you are applying wrong medicine candid b
    it will aggravate the condition
    according to history you have given me you might be suffering from fungal infection
    plz send me the pics so that I can interpret better
    what all the medicine and creams you have tried?
    since how long you have been suffering from this rash?
    any family member affected by this condition?
    r u diabetic?
    plz revert back to me with the pics and answers earlier so that I can help you out soon
    since pus is coming out- you have made it infected
    keep the lesions dry
    wear light coloured pants, avoid jeans
    don't apply ring gaurd or candid b
    I advice
    tab augmentin duo (625mg)1 tab twice daily*5 days after food
    tab vizilac 1 tab daily * 5 days after food
    tab teczine (5mg) 1 tab daily after dinner at night
    apply onabet cream twice daily
    review after 5 days
    please let me know if you have any queries
    thanks